# SDR AALA202510206779

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 68,170 hours, 28,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERGENCY SLIDE LIGHT INOPERATIVE. REPLACED DOOR R1 EMERGENCY SLIDE LIGHT LAMP. PER AMM 33-51-04. OPERATIONAL TEST GOOD.
